Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Thinning of hair on top of head, negligible hair fall. What should I do?

User rating for this question
Very Good
Answered by

Practicing since : 1972
Answered : 25 Questions
I am experiencing thinning of hair at top of my head. Hair Fall is negligible. What should I do. Due to thickening, my scalp is visible now.
Posted Sat, 8 Sep 2012 in Hair Loss
Answered by Dr. R. P. Gupta 3 hours later

It seems you are experiencing thinning of hair and decreased density. It is usually due to androgenetic alopecia (male pattern baldness). If you are suffering from this disease, you need to apply Minoxidil 5% solution 1ml twice a day along with oral Tablet Finasteride. Finasteride is a prescription drug and should be taken in consultation with your dermatologist. However, it will be best if you provide your age and a clinical photograph of the scalp for correct assessment and diagnosis. Please use the 'Upload your reports' feature on the site to send your pictures

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor